arrow
Volume 28, Number 1
Previous Issue Next Issue

Qiulan Qi & Juan Liu

Commun. Math. Res., 28 (2012), pp. 1-9.

Preview Full PDF 332 12322 Abstract

Jizhu Nan, Chengcheng Wang & Hailing Li

Commun. Math. Res., 28 (2012), pp. 10-16.

Preview Full PDF 309 12224 Abstract

Xiulan Wang

Commun. Math. Res., 28 (2012), pp. 17-25.

Preview Full PDF 301 12151 Abstract

Zhengxin Chen & Qiong Chen

Commun. Math. Res., 28 (2012), pp. 26-42.

Preview Full PDF 296 12037 Abstract

Baojian Hong

Commun. Math. Res., 28 (2012), pp. 43-50.

Preview Full PDF 313 12041 Abstract

Yixian Gao

Commun. Math. Res., 28 (2012), pp. 51-64.

Preview Full PDF 267 12015 Abstract

Yuexiang Wu, Yanmei Huo & Yakun Wu

Commun. Math. Res., 28 (2012), pp. 65-74.

Preview Full PDF 286 11857 Abstract

Boqiang Lü & Fengquan Li

Commun. Math. Res., 28 (2012), pp. 75-90.

Preview Full PDF 263 11989 Abstract

Jianqiang Feng

Commun. Math. Res., 28 (2012), pp. 91-96.

Preview Full PDF 272 11971 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard